# SDR SWIA201440186

- Difficulty date: November 9, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN AT FWD RT CORNER OF AVIONICS BAY DOOR SEAL INTERFACE.  C-CHECK RO 11/26/14, BLENDED CORROSION ON FWD RT CORNER OF AVIONICS BAY DOOR FUSELAGE SKIN CUT-OUT IAW REO.
